# SDR 53367

- Difficulty date: August 8, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N13ZV
- Make and model: Beech 1900D
- Aircraft serial: UE13
- Aircraft time: 23,114 hours, 35,742 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Connector
- Condition: Dirty
- Location: Wx Radar Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

UPON TAKEOFF ON FLIGHT 5576 THE WEATHER RADAR FAILED. THE CREW RETURNED TO THE FIELD WITH NO FURTHER INCIDENT. MAINTENANCE CLEANED AND RESEATED THE ANTENNA CONNECTOR. NO PARTS WERE USED THEREFORE NO TEARDOWN REPORT WILL BE REQUIRED.
